Table of Contents
ISRN Aerospace Engineering
Volume 2014 (2014), Article ID 136315, 15 pages
http://dx.doi.org/10.1155/2014/136315
Research Article

Satellite Attitude Control Using Analytical Solutions to Approximations of the Hamilton-Jacobi Equation

University of Toronto Institute for Aerospace Studies, 4925 Dufferin Street, Toronto, ON, Canada M3H 5T6

Received 25 October 2013; Accepted 11 December 2013; Published 20 February 2014

Academic Editors: A. Desbiens, C. Meola, and S. Simani

Copyright © 2014 Stefan LeBel and Christopher J. Damaren. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Stefan LeBel and Christopher J. Damaren, “Satellite Attitude Control Using Analytical Solutions to Approximations of the Hamilton-Jacobi Equation,” ISRN Aerospace Engineering, vol. 2014, Article ID 136315, 15 pages, 2014. doi:10.1155/2014/136315